Product Type: Tesco in Health Therapies / Treatments
Newest Review: ... I have to say that looking at the packet that Tesco are somewhat trying to imitate Nurofen's look with the same colour usage of red silver ... more
Ibuprofen - Medicine of choice ♥
Tesco Ibuprofen Tablets
Member Name: k444tmc
Tesco Ibuprofen Tablets
Advantages: effective - can be used with paracetamol - cheap
Disadvantages: hard to swallow like all caplets / tablets!
As previously desribed in my Tesco Paracetamol caplets review I do tend to suffer a fair amount of pain from time to time ranging from headaches to toothache. Most of my life I have taken paracetamol but the last couple of years since hearing you can mix paracetamol with ibuprofen I tend to take the two together which tend to be more effective.
The latest time I took these Ibuprofen was actually this morning - I woke up with a raging headache and feeling sick but I still decided to suck it up and go to work... To my horror I found I was running very low on my medicine cupboard and could only find 1 paracetamol to take... Thankfully there is a large Tesco situated next to my work so before starting my shift I went in and bought some more paracetamol and ibuprofen. The one paracetamol I had taken earlier had no effect on me - normally I would take two... however when I swallowed another plus two ibuprofen the headache subsided around an hour later and I was ready to work!
The design of the box is as pictured above - primary grey with bold red and black writing to tell you the tablets are from Tesco and the product is Ibuprofen. It also advises you these are 200mg caplets, that there is 16 in the box and gives effective pain relief. A new feature which has appeared on the boxes over the years would be the braille print on the front for blind people.
The back label tells you like paracetamol, can be used for muscular pain, backache, headache, migrane, dental pain, period pain, fever and many more problems. It gives you information on usage and age suitable for - the main statements here are not to give to children under the age of 12 and not to exceed the stated dose. Other information include ingredients and who the product is not suitable for.
Inside you get two strips covered with grey foil each containing eight caplets. You can easily get the caplets out of the strip by ripping with a finger nail or popping out of the back. The caplets are pure white in colour.
The capsules I have reviewed today are the cheapest type in the Tesco ibuprofen range in Tesco which is why I choose these over the others. They are also available in:
* Capsules 16 pack (64p)
* Tablets 16 pack (30p)
* Liquid Capsules 16 pack (£1.35)
The caplets are just a mere 28p.
As like Paracetamol why should you have to pay more when you can get supermarket brands like this for a huge fraction of the price... Tesco's ibuprofen is exactly the same - just as effective if not better.
I would recommend these to everyone rather than the overpriced brands as they work just as well in my opinion.
Summary: very effective considering the low price